Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

PA scares me, am I wrong??

Posted by B2chica on March 4, 2020, at 10:00:55

Ok, so I wont bother to explain my end other that Dx depression and anxiety, sometimes Bipolar-mixed (I dont get the happy.

#1, he was dismissive and when I was saying how I was sensitive to generics, he said theyre all the same
#2. I was supposed to get an Adderall Rx and instead he wrote Dexedrine , said it would work better... (I had told him Id been on it before. But I didnt care anymore so I just picked it up.
#3. It was for 15mg am and 15 mg at noon. But Ive Never not titrations up on a stimulant so I just took 1 the first day, 2 the next. Crazy! My response was terrible. Out of the first six days I slept about as many hours (6.5). Two of the nights no sleep at all. My chest felt weird, and my heart rate was too fast about 115-125. But when I stopped I couldnt get out of bed, averaging 14-19 hrs. Sleep each day... even when awake, blunted. Went back on and now Im shaky, tired, some visual ad a few auditory ones as well (probably more from lack of sleep).
#4 so my point of not stopping on my own was my being barely alive. So I made an appt. I did learn he had no idea of my dx... I was at peak with second dex and he brought up something that triggered me and I had a panic attack which he thought was mania... NOW, he called in Rx to increase my Pristiq, trying to convince me that I should be on mood stabilizers, (lamictal), which I said three times been there and weird reaction asthma increased and after last titration it seemed like my throat or back of tongue was swelling... so ...
#5. oh and by the way I started it again last Friday, and I CANNOT sleep! I have been up for the last three nights, though yesterday I layer down at about 5am and woke little before 6(am).
#6. So again Ill mention that Im pretty isolated, lost job so no boss or coworkers to ask. No Pdoc, no T to bank things off, and no family physician either.
#6. Dexedrine is also stated to not playing-well with desipramine-which Im also on....And Now. UPPING serotonin, should I not worry about possible psychosis reaction, or serotonin syndrome??
#7 Oh, and after putting me on that (via phone by the way) no follow up visit?

So I think I should go in today And request to chat with him.
The whole reason I went there was to get OFF dex and he wasnt at all worried?? Im so messed up. DepressIon worse, cognition dead, and physically hyper, but becoming agitated- more negative.

Let me know what you think about this, am I over reacting?
B2


"We don't see things as they are, we see them as we are."
Ana´s Nin


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:B2chica thread:1108815
URL: http://www.dr-bob.org/babble/20200303/msgs/1108815.html